Alert archive / Utah / Flash Flood Warnings in 2010

Flash Flood Warning 32, NWS Salt Lake City, UT

August 3, 2010Garfield County, Kane County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Aug 3, 2010, 7:19 PM MDT for Garfield County, Kane County, Utah. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2010, 7:19 PM MDT (01:19 UTC)
Expired
Aug 4, 2010, 1:08 AM MDT
In force
6 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Flood severity
None

Counties Garfield County, UT, Kane County, UT

The radar

The Cedar City radar (KICX), 68 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 1.3 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2010-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1015 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2010-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1015 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WGUS55 KSLC 040119
FFWSLC
UTC017-025-040715-
/O.NEW.KSLC.FF.W.0032.100804T0119Z-100804T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
719 PM MDT TUE AUG 3 2010

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN GARFIELD COUNTY IN UTAH...
  CENTRAL KANE COUNTY IN UTAH...

* UNTIL 115 AM MDT

* AT 712 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM A THUNDERSTORM OVER THE HEADWATERS OF THE PARIA 
RIVER DRAINAGE.  THIS AREA IS ADJACENT TO BRYCE CANYON NATIONAL PARK 
TO THE SOUTHEAST. RAINFALL AMOUNTS IN THIS AREA ARE WIDESPREAD AND 
TOTAL OVER AN INCH IN ONE HOUR.  IT IS FORECAST THAT THIS FLASH 
FLOOD WILL FLOW SOUTH TO THE UTAH ARIZONA BORDER.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HENRIEVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3751 11224 3756 11221 3761 11214 3766 11207
      3765 11194 3750 11184 3700 11186 3743 11226
      3747 11225

$$

MCINERNEY
2 follow-up statements
874 
WGUS75 KSLC 040422
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1022 PM MDT TUE AUG 3 2010

UTC017-025-040715-
/O.CON.KSLC.FF.W.0032.000000T0000Z-100804T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARFIELD UT-KANE UT-
1022 PM MDT TUE AUG 3 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM MDT FOR
CENTRAL KANE AND SOUTHWESTERN GARFIELD COUNTIES...

AT 1008 PM MDT...THUNDERSTORM ACTIVITY HAS DIMINISHED OVER THE AREA 
SOUTHEAST OF BRYCE CANYON NATIONAL PARK. HOWEVER...IT IS ANTICIPATED 
THAT RUNOFF FROM EARLIER THUNDERSTORMS...WHICH PRODUCED ONE TO THREE 
INCHES OF RAIN...WILL CAUSE RISES ALONG THE PARIA RIVER THROUGH 115 
AM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3751 11224 3756 11221 3761 11214 3766 11207
      3765 11194 3750 11184 3700 11186 3743 11226
      3747 11225

$$

POMEROY
890 
WGUS75 KSLC 040708
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
108 AM MDT WED AUG 4 2010

UTC017-025-040715-
/O.CAN.KSLC.FF.W.0032.000000T0000Z-100804T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARFIELD UT-KANE UT-
108 AM MDT WED AUG 4 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL KANE AND
SOUTHWESTERN GARFIELD COUNTIES...

RUNOFF FROM EARLIER PRECIPITATION HAS DIMINISHED GREATLY AND RIVER 
AND STREAM LEVELS HAVE DECREASED. THEREFORE...THE FLASH FLOOD 
WARNING HAS BEEN CANCELLED. MONITOR NOAA WEATHER RADIO OR LOCAL 
TELEVISION OR RADIO FOR THE LATEST WEATHER INFORMATION.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3751 11224 3756 11221 3761 11214 3766 11207
      3765 11194 3750 11184 3700 11186 3743 11226
      3747 11225

$$

MS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 2:40 PM MDT, 4 hours 39 minutes earlier.

Area forecast discussion, Aug 3, 2:40 PM MDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
240 PM MDT TUE AUG 3 2010

.SYNOPSIS...DEEP MOISTURE WILL REMAIN ACROSS EASTERN UTAH THROUGH
MIDWEEK. A DRIER AIRMASS WILL MOVE INTO WESTERN AND NORTHERN UTAH
THIS AFTERNOON. HIGH PRESSURE WILL SHIFT WEST THURSDAY...BRINGING
DEEP MOISTURE INTO NORTHERN UTAH LATER THIS WEEK.

&&

.DISCUSSION...DEEP MOISTURE REMAINS ACROSS EASTERN AND
SOUTHEASTERN UTAH THIS AFTERNOON. SEVERAL ROBUST STORMS HAVE
DEVELOPED SO FAR THIS AFTERNOON WITH RADAR ESTIMATES OF OVER 1.5
TO 2 INCHES IN AN HOUR ALONG THE NORTHERN BOUNDARY OF CAPITAL REEF
NATIONAL PARK. ML CINH HAS LARGELY DISAPPEARED THIS AFTERNOON WITH
THE CURRENT SPC MESOANALYSIS INDICATING IN EXCESS OF 2000 J/KG OF
ML CAPE ACROSS SOUTHEASTERN UTAH.

WITH MORE THAN ADEQUATE INSTABILITY AND ABUNDANT MOISTURE...FLASH
FLOODING WILL REMAIN A THREAT ACROSS THE SOUTHERN HALF OF THE CWA
THIS AFTERNOON AND EVENING. CONTINUED THE FLASH FLOOD WATCH
THROUGH 10 PM TONIGHT.

OUTSIDE OF THE MAIN AXIS OF MOISTURE...ENOUGH MOISTURE...INSTABILITY AND
DCAPE EXIST TO ALLOW FOR THE DEVELOPMENT OF ISOLATED THUNDERSTORMS
IN THIS AREA. THE MAIN THREAT WITH THESE THUNDERSTORMS ARE GUSTY
AND ERRATIC MICROBURST-TYPE WINDS.

WHILE PWATS WILL FALL A BIT TOMORROW OVER THE SOUTHEAST...FLASH
FLOODING REMAIN A CONCERN. WILL HOLD OFF ON ANY WATCH ISSUANCE FOR
TOMORROW AT THIS TIME.

HIGH PRESSURE WILL BUILD EASTWARD ON FRIDAY...EFFECTIVELY SHUTTING
OFF THE MONSOON FOR MUCH OF THE STATE THIS WEEKEND.

&&

.AVIATION...THERE IS A 10 PERCENT CHANCE THAT THE SLC TERMINAL WILL
BE IMPACTED BY THUNDERSTORMS THIS AFTERNOON...WITH GUSTY ERRATIC
WINDS BEING THE MOST LIKELY IMPACT. OTHERWISE...THE LAKE BREEZE IS
STILL EXPECTED TO SWITCH WINDS LATER TODAY...AS SOME OF THE AIRPORT
SENSORS HAVE ALREADY GONE LIGHT AND VARIABLE AS OF 2130Z. MOST
LIKELY SCENARIO IS FOR SURFACE WINDS TO SWITCH TO THE NORTHWEST
BETWEEN 21Z AND 22Z.

&&

.FIRE WEATHER...A WEAK DISTURBANCE MOVED ACROSS THE NORTHERN THIRD
OF THE AREA LAST NIGHT...WITH A DRIER AIR MASS FOLLOWING IN ITS
WAKE. THIS HAS HELPED TO MAKE THUNDERSTORM ACTIVITY MORE ISOLATED IN
THE NORTH TODAY...BUT THE STORMS THAT CONTINUE TO FORM THIS
AFTERNOON WILL LIKELY PRODUCE GUSTY WINDS. FARTHER SOUTH AND EAST
THE STORY WILL REMAIN THE SAME THIS AFTERNOON AND THE NEXT FEW
DAYS...WITH ABUNDANT MOISTURE ALLOWING SCATTERED THUNDERSTORMS TO
FORM AND PRODUCE LOCALLY HEAVY RAIN. THE RELATIVE HUMIDITY WILL
REMAIN HIGH THERE TODAY THROUGH FRIDAY BEFORE ANY SIGNS OF DRYING
FINALLY SETTLES IN.

MOISTURE WILL RETURN TO THE NORTH ON THURSDAY AND FRIDAY AHEAD OF AN
ELONGATING TROUGH ALONG THE CALIFORNIA COAST...BRINGING A CHANCE OF
THUNDERSTORMS BACK TO THE ENTIRE AREA. WHILE CONFIDENCE IS STILL
FAIRLY LOW PAST FRIDAY...THERE IS A CHANCE THAT SIGNIFICANT DRYING
COULD OCCUR HEADING INTO THE BEGINNING OF THE NEXT WORK WEEK AS
SOUTHWESTERLY FLOW INCREASES ACROSS THE GREAT BASIN.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR
     UTZ012-013-020-021.

WY...NONE.
&&

PUBLIC...KRUSE
FIRE WEATHER...SCHOENING
AVIATION...SCHOENING

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 3, 3:49 AM MDT, 15 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
349 AM MDT TUE AUG 3 2010

UTZ001>016-019>021-517-518-WYZ021-041200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
349 AM MDT TUE AUG 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A VERY MOIST AIRMASS WILL REMAIN IN PLACE ACROSS EAST CENTRAL AND
SOUTHEAST UTAH TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP ACROSS THIS AREA TODAY. THESE STORMS WILL BE
SLOW MOVING AND CAPABLE OF PRODUCING VERY HEAVY WHICH MAY RESULT
IN FLASH FLOODING. SLOT CANYONS...SMALL STREAMS..AND NORMALLY DRY
WASHES MAY BE PARTICULARLY HAZARDOUS LOCATIONS TODAY. STORMS WILL
BE MORE ISOLATED ACROSS WESTERN AND NORTHERN UTAH. HOWEVER...SOME
OF THESE STORMS COULD PRODUCE WIND GUSTS IN EXCESS OF 50 MPH AND
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MOISTURE IS FORECAST TO SPREAD NORTH ACROSS THE STATE WEDNESDAY
INTO THURSDAY NIGHT...INCREASING THE THREAT FOR HEAVY RAINFALL
ACROSS THE REGION.

A DRIER AIRMASS IS EXPECTED FRIDAY THROUGH NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Special weather statement, Aug 3, 3:13 PM MDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
313 PM MDT TUE AUG 3 2010

UTZ013-032200-
SAN RAFAEL SWELL UT-
313 PM MDT TUE AUG 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EMERY COUNTY UNTIL 400 PM
MDT...

AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 25 MILES WEST OF GREEN RIVER...MOVING EAST AT 15
MPH.  PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE
EXPECTED WITH THIS STORM. THIS STORM WILL CROSS I-70 ABOUT 20 MILES
WEST OF GREEN RIVER.

* LOCATIONS IMPACTED INCLUDE...
  I-70 20 MILES WEST OF GREEN RIVER
  EXIT 147 ON I-70

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3900 11018 3875 11022 3884 11073 3902 11070
TIME...MOT...LOC 2110Z 277DEG 15KT 3892 11059

RG
Special weather statement, Aug 3, 4:49 PM MDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
449 PM MDT TUE AUG 3 2010

UTZ517-032330-
CENTRAL UTAH MOUNTAINS UT-
449 PM MDT TUE AUG 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN SANPETE AND
NORTHEASTERN SEVIER COUNTIES UNTIL 530 PM MDT...

AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHEAST OF SALINA...OR 27 MILES EAST
OF RICHFIELD...MOVING NORTHEAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN. THIS STORM WILL CROSS I-70 NORTHWEST OF FREMONT
JUNCTION AND WILL RESULT IN GREATLY REDUCED VISIBILITIES DUE TO VERY
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  I-70 BETWEEN FREMONT JUNCTION AND SALINA

THIS STORM IS CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL. IF
THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY
BUILDING.

LAT...LON 3906 11158 3891 11132 3873 11160 3885 11177
TIME...MOT...LOC 2247Z 220DEG 11KT 3886 11159

RG
Local storm report, Aug 3, 5:38 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
538 PM MDT TUE AUG 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             1 NW LOA                38.41N 111.66W
08/03/2010  E1.00 INCH       WAYNE              UT   PUBLIC

            HAIL PITTED CAR TRAVELING ACROSS THE AREA. 5 INCHES OF
            HAIL ACCUMULATED IN SAME AREA. TIME OF EVENT IS
            APPROXIMATE.

&&

CRK
Local storm report, Aug 3, 6:34 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
634 PM MDT TUE AUG 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     FLASH FLOOD      1 N KOOSHAREM           38.53N 111.88W
08/03/2010                   SEVIER             UT   DEPT OF HIGHWAYS

            MUDSLIDE REPORTED BLOCKING SR62 AT MILEPOST 40. ALL LANES
            CLOSED. TIME ON EVENT IS APPROXIMATE.

&&

CRK
Special weather statement, Aug 3, 6:43 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
643 PM MDT TUE AUG 3 2010

UTZ020-518-040130-
SOUTH CENTRAL UTAH UT-SOUTHERN UTAH MOUNTAINS UT-
643 PM MDT TUE AUG 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KANE AND SOUTHWESTERN
GARFIELD COUNTIES UNTIL 730 PM MDT...

AT 636 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF HENRIEVILLE...OR 31 MILES
SOUTHWEST OF ESCALANTE...MOVING SOUTH AT 5 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM...ALONG WITH
VERY HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   TROPIC...
   EAST SIDE OF BRYCE CANYON NATIONAL PARK IN GARFIELD COUNTY...
   CANNONVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3741 11195 3739 11217 3767 11216 3767 11197
TIME...MOT...LOC 0041Z 356DEG 4KT 3758 11211

RG

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 6:43 PM MDTSpecial Weather StatementSLCKane47 min
Aug 3, 7:04 PM MDTSevere Thunderstorm WarningSLCGarfield, Kane41 min
Aug 3, 7:45 PM MDTSevere Thunderstorm WarningSLCGarfield, Kane45 min
Aug 3, 9:03 PM MDTAreal Flood AdvisorySLCBeaver57 min
Aug 4, 3:45 AM MDTFlash Flood WatchSLC18 hr
Aug 4, 10:49 AM MDTSpecial Weather StatementSLCCarbon41 min
Aug 4, 11:24 AM MDTAreal Flood AdvisorySLCCarbon, Emery3 hr
Aug 4, 11:27 AM MDTSpecial Weather StatementSLCCarbon48 min
Aug 4, 12:10 PM MDTFlash Flood WarningSLCCarbon3 hr
Aug 4, 12:39 PM MDTFlash Flood WarningSLCEmery, Sevier, Wayne3 hr
Aug 4, 12:44 PM MDTSpecial Weather StatementSLCDavis46 min
Aug 4, 12:46 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake, Tooele24 min
Aug 4, 1:05 PM MDTSpecial Weather StatementSLCSalt Lake40 min
Aug 4, 1:10 PM MDTSpecial Weather StatementSLCSevier50 min
Aug 4, 1:21 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake39 min
Aug 4, 1:35 PM MDTSpecial Weather StatementSLCGarfield25 min
Aug 4, 1:39 PM MDTSpecial Weather StatementSLCGarfield21 min
Aug 4, 1:48 PM MDTSpecial Weather StatementSLCDuchesne27 min
Aug 4, 1:51 PM MDTSpecial Weather StatementSLCCarbon39 min
Aug 4, 2:04 PM MDTSpecial Weather StatementSLCGarfield41 min
Aug 4, 2:05 PM MDTSpecial Weather StatementSLCWasatch25 min
Aug 4, 2:09 PM MDTSpecial Weather StatementSLCSanpete51 min
Aug 4, 2:13 PM MDTSevere Thunderstorm WarningSLCSalt Lake, Utah32 min
Aug 4, 2:15 PM MDTSpecial Weather StatementSLCEmery45 min
Aug 4, 2:19 PM MDTSpecial Weather StatementSLCRich26 min
Aug 4, 2:20 PM MDTSevere Thunderstorm WarningSLCEmery, Wayne40 min
Aug 4, 2:22 PM MDTSevere Thunderstorm WarningSLCEmery38 min
Aug 4, 2:29 PM MDTSpecial Weather StatementSLCCarbon46 min
Aug 4, 2:40 PM MDTSevere Thunderstorm WarningSLCSalt Lake, Utah, Wasatch50 min
Aug 4, 2:48 PM MDTFlash Flood WarningSLCEmery3 hr
Aug 4, 2:52 PM MDTSpecial Weather StatementSLCSanpete38 min
Aug 4, 2:58 PM MDTSevere Thunderstorm WarningSLCEmery62 min
Aug 4, 3:06 PM MDTSpecial Weather StatementSLC39 min
Aug 4, 3:08 PM MDTFlash Flood WarningSLCGarfield, Kane112 min
Aug 4, 3:11 PM MDTSpecial Weather StatementSLCTooele34 min
Aug 4, 3:15 PM MDTSevere Thunderstorm WarningSLCCarbon19 min
Aug 4, 3:30 PM MDTSpecial Weather StatementSLCWasatch30 min
Aug 4, 3:40 PM MDTSpecial Weather StatementSLCEmery50 min
Aug 4, 3:43 PM MDTSpecial Weather StatementSLCSevier47 min
Aug 4, 3:54 PM MDTSevere Thunderstorm WarningSLCEmery51 min
Aug 4, 3:56 PM MDTSpecial Weather StatementSLCSummit, Wasatch34 min
Aug 4, 4:05 PM MDTSpecial Weather StatementSLCUtah25 min
Aug 4, 4:40 PM MDTSpecial Weather StatementSLCEmery50 min
Aug 4, 5:15 PM MDTSpecial Weather StatementSLCGarfield45 min
Aug 4, 5:24 PM MDTSevere Thunderstorm WarningSLCEmery35 min

Nearby

Flash Flood Warnings in Utah, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.